# SDR DALA2017092507116

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 49,220 hours, 6,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER WONT SAY ON.   SECURED THE COVER. OPS NORMAL.
